# SDR 2008UALA03210

- Difficulty date: June 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 44,491 hours, 6,677 cycles
- Engine: Pwa PW40903
- System (JASC): 2425 · AC Indicating System
- Part: Generator
- Part number: 1701766
- Part serial: UNK
- Condition: Faulty
- Location: Aux
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 BUG SHOWED SERVICE ON MFD.  *S/D*  SUSPECT FAULTY BEARING.  REPLACED BACKUP GENERATOR PER MM 24-25-01, OPS CHECK GOOD.  AC OK FOR SERVICE.
